Join Date: Oct 2005
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
She doesn't have any other symptoms like fever, diarrhea, stomach pain, etc.
We're starting to think it's NOT a food allergy, only because it keeps coming back when the medicine wears off, and it's getting worse. Yesterday her tummy was red and swollen, now her tummy looks normal but her arms and buttocks looks red and itchy, for example. It keeps changing from place to place on her body, it's so strange! And now her shot is wearing off, and sure enough, it's popping up all over her body again.
I feel SOOOO badly for her. I wish I could do something!
Rachelle, mommy to 8 year old boys!
My Blog-free homeschooling finds and my lesson plans and link to the new User Agreement
|48 members and 24,442 guests|
|agentofchaos , bananabee , beedub , blackbox , BlessedMommy , coconotcoco , Daffodil , girlspn , happy-mama , heatdodge , Hilee , hillymum , iryna.prokh , katelove , lilmissgiggles , LionessMom , lisak1234 , MeanVeggie , Michele123 , Mirzam , MountainMamaGC , NaturallyKait , newmamalizzy , oaksie68 , Patchand , rachieface , RollerCoasterMama , rosieQ , samaxtics , sarrahlnorris , scheelimama , SchoolmarmDE , sciencemum , serenbat , shantimama , Socks , Springshowers , sren , stephaniepifer , thefragile7393 , Tiffa , Wolfcat , Xerxella , zebra15|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|